# SDR SWIA20230613423

- Difficulty date: April 23, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 36,228 hours, 22,889 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT - R/S SILL CRACKED AT AFT DOOR LATCH RECEPTACLE     (C-CHECK RO 6/9/2023)     INSTALLED NEW DOOR LANDING/SILL BACK ONTO AIRCRAFT AT R/H SIDE FWD EQUIPMENT COMPARTMENT. REF: CRJ-700 S.R.M. 51-42-06-001-001-A01,51-42-13-001-001-A01, DWG-CC670-33040 REV-G.SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH
